# SDR SWIA202160495

- Difficulty date: June 10, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CAP ANGLE AT PAX DOOR ENTRY HAS CORROSION      (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED PAX DOOR MID CAP ANGLE WITH NEW, REF CRJ 900 AMM 20-21-00-910-801-A01 AND CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-15-001-001-A01 AND BOMBARDIER DWG SH670-31810 REV Y  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
